# SDR UALA2010060701982

- Difficulty date: June 6, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,166 hours, 11,651 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 722
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DRIVEN PUMP IS LEAKING HYDRAULIC FLUID. REMOVED & REPLACED LEAKING ENGINE DRIVEN PUMP. OPS NORMAL.
